# SDR DL757991374

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31111
- Condition: Damaged
- Location: Bs 1276
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1276, STRINGER 4R, LIGHTNING STRIKE REPAIR.  THE FUSELAGE SKIN WAS STRUCK BY LIGHTNING AT FS 1276 AND STRINGER 4R.  THE DAMAGE WAS REMOVED FROM THE UPPER SKIN WITH AN APPROX 2 CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367569-14, REV A.
